Journal of Differential Geometry

A congruence theorem for closed hypersurfaces in Riemann spaces

Heinz Brühlmann

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 8, Number 3 (1973), 479-486.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214431803

Digital Object Identifier
doi:10.4310/jdg/1214431803

Mathematical Reviews number (MathSciNet)
MR0334097

Zentralblatt MATH identifier
0275.53031

Subjects
Primary: 53C40: Global submanifolds [See also 53B25]

Citation

Brühlmann, Heinz. A congruence theorem for closed hypersurfaces in Riemann spaces. J. Differential Geom. 8 (1973), no. 3, 479--486. doi:10.4310/jdg/1214431803. https://projecteuclid.org/euclid.jdg/1214431803


Export citation

References

  • [1] A. Aeppli, Einige hnlichkeits-und Symmetrestze fur differenzierbare Flachen im Raum, Comment. Math. Helv. 33 (1959) 174-195.
  • [2] H. Bruehlmann, Einige Kongruenzsdtze fur geschlossene k-dimensionale Flachen in n-dimensionalen Riemannschen Rumen, Comment. Math. Helv. 44 (1969) 164-190.
  • [3] P. Hartman, Remarks on a uniqueness theorem for closed surfaces, Math. Ann. 133 (1957) 426-430.
  • [4] P. Hartman and R. Sacksteder, On maximum principles for non-hyperbolic partial differential operators, Rend. Circ. Mat. Palermo (2) 6 (1957) 218-233.
  • [5] E. Hopf, Elementare Bemerkungen uber die Lsungen partieller Differentialgleichungen zweiter Ordnung vom elliptischen Typus, S.-B. Preuss. Akad. Wiss. Berlin 19 (1927) 147-152.
  • [6] E. Hopf, A remark on linear elliptic differential equations of second order, Proc. Amer. Math. Soc. 3 (1952) 791-793.
  • [7] H. Hopf and Y. Katsurada, Some congruence theorem for closed hypersurfaces in Riemann spaces. II, Comment. Math. Helv. 43 (1968) 217-223.
  • [8] H. Hopf and K. Voss, Ein Satz aus der Flachentheorie im Grossen, Arch. Math. 3 (1952) 187-192.
  • [9] Y. Katsurada, Some congruence theorems for closed hypersurfaces in Riemann spaces. I, Comment. Math. Helv. 43 (1968) 176-194.
  • [10] K. Voss, Einige differentialgeometrische Kongruenzsdtze fur geschlossene Flachen und Hyperflachen, Math. Ann. 131 (1956) 180-218.